# SDR CPCP20070058

- Difficulty date: June 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT "T" SUPPORT BRACKET FOR THRESHOLD AT FR 37 CORRODED.  RT "TEE" SUPPORT BRACKET AT FR 37 FABRICATED AS PER SRM 53-67-70 FIG 104 AND INSTALLED AS PER SRM 51-25-01.
